Hokkaido Mathematical Journal

No.3

ČAP Andreas, SCHICHL Hermann,
Parabolic geometries and canonical Cartan connections
Hokkaido Mathematical Journal, 29 (2000) pp.453-505
OHMORI Zyozyu,
On the Schur indices of the irreducible characters of SL(n,q)
Hokkaido Mathematical Journal, 29 (2000) pp.507-521
MAACK Torben,
If S ⨉ T is semiperfect, is S or T perfect?
Hokkaido Mathematical Journal, 29 (2000) pp.523-529
SAVAŠ Ekrem,
Strong almost convergence and almost λ-statistical convergence
Hokkaido Mathematical Journal, 29 (2000) pp.531-536
DING Yong, FAN Dashan, PAN Yibiao,
On Littlewood-Paley functions and singular integrals
Hokkaido Mathematical Journal, 29 (2000) pp.537-552
HAGIE Mina,
The diameter of the solvable graph of a finite group
Hokkaido Mathematical Journal, 29 (2000) pp.553-561
CHO Cho, TSUJISHITA Toru,
Sheaves on the category of periodic opservation
Hokkaido Mathematical Journal, 29 (2000) pp.563-584
IKEDA Masato,
Moser type theorem for toric hyper Kähler quotients
Hokkaido Mathematical Journal, 29 (2000) pp.585-599
OKABE Yasunori, KANEKO Akihito,
On a non-linear prediction analysis for multi-dimensional stochastic processes with its applications to data analysis
Hokkaido Mathematical Journal, 29 (2000) pp.601-657
HU Guoen, MA Bolin, SUN Qiyu,
Boundedness of the multiple singular integral operators on product spaces
Hokkaido Mathematical Journal, 29 (2000) pp.659-667